EconPapers    
Economics at your fingertips  
 

On the choice between sample selection and two-part models

Siu Leung () and Shih-Ti Yu

Journal of Econometrics, 1996, vol. 72, issue 1-2, 197-229

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (194) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(94)01720-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Choice Between Sample Selection and Two-Part Models (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:72:y:1996:i:1-2:p:197-229

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-22
Handle: RePEc:eee:econom:v:72:y:1996:i:1-2:p:197-229